# SDR UIEA2021102202267

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Part number: 91318506
- Part serial: 07728
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG FWD EQ. SUP FAN( TRANSFER TO MDDR 155529, CAT C. DUE 01NOV21, DDG 21-58-03-02-01. PLACARD INSTALLED   /  REF LOG 1386863 #4 CVG - REMOVED & REPLACED LEFT ECS FAN CONTROL CARD M861 IAW 21-58-42. NO HELP. OPS CHECK BAD. SEE LOGPAGE 1386863 ITEM M5 FOR FURTHER T/S. T/S PER FIM 21-58 FT 991. T/S UP TO STEP 25 ON SHEET 3 AND FOUND CONTINUITY BETWEEN PIN 5 AND PIN 6 OF THE FWD RACK SUPPLY FAN 1 (B10). NEXT STEP REQUIRES REPLACEMENT OF LEFT ECS FAN CONTROL CARD (M861).T/S IAW FIM 21-58 FT 991 BLOCK 25. REMOVED & REPLACED EQUIP COOLING SUPPLY FAN 1 RELAY K343 IAW B767 WDM 21-58-14, OPS CHECK GOOD. THIS CLEARS DMI 155529 AND W/O #87552. CARD P/N OFF 285T0078-15 S/N OFF D02220  )
